Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Had appendicitis surgery. Have early period, stomach pain, vomit and lose motions. Signs of?

Hi doctor, Kindly clarify my doubt. My marriage was on June 2012. On 12th November I had an appendicitis surgery ( laproscopy ). My last period was on 10th December. Every month I have early period (5 days before the last period) and a medium stomach pain occurs 2 or 3 days prior to the date. My problem is on 30 the December onwards i am suffering from the v omitting tendency (day and night also) and sometimes loose motion occurs. Kindly confirm is these are the symptoms of pregnancy? I am waiting for your earliest reply.
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you.there is possibility of pregnancy because it is 2 days have passed from normal menstrual can be easily confirmed by examination of urine for hcg hormone.commercial kit is available in the can check it easily.
Answered: Sun, 6 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor